# SDR C2XA09SH472

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 13,043 hours, 7,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 78241AND744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - SERVICE/ROUTINE EMERGENCY EXIT SIGN ON AFT GALLEY AT ROW 3B INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER IAW EMB-145XR AMM 33-50-11 AND REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW EMB-145XR AMM 33-50-13, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
